MathSciNet Relay Station
MathSciNet bibliographic data
MR898334 17B56 (17B10 17B45)
Friedlander, Eric M.; Parshall, Brian J. Geometry of $p$-unipotent Lie algebras. J. Algebra 109 (1987), no. 1, 25–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement